# SDR SWAA2020060487852

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 51,747 hours, 30,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN FWD GALLEY/L1 DOOR AREA INOP.  REMOVED AND REPLACED LT FWD BATTERY PACK REFERENCE AMM CH 33-51-06. OPS CK GOOD.
